# SDR SWAA2021021548382

- Difficulty date: February 10, 2021
- Submitted: February 15, 2021
- Operation: Air carrier
- Aircraft: N8623F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36731
- Aircraft time: 24,512 hours, 10,855 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Out Of Position
- Location: L1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RAMP REPORTS L1 GIRT BAR FIGHTING RETAINING CLIP / REPOSITIONED AND SECURED GIRT BAR PER AMM 25-66-01
